Strong unicity in nonlinear approximation and free knot splines


Nürnberger, Günther


Document Type: Article
Year of publication: 1994
The title of a journal, publication series: Constructive Approximation
Volume: 10
Issue number: 2
Page range: 285-299
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 0176-4276
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Nürnberger, Günther (1994) Strong unicity in nonlinear approximation and free knot splines. Constructive Approximation Berlin [u.a.] 10 2 285-299 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item